Recent research interests

Measure of nonlinear dependence; Dimension reduction;  Financial time series; Environment statistics

 

Selected publications

Zeng, X.,  Tong, H. and Xia, Y. (2018) A Jackknife Approach to the Estimation of Mutual Information, Proceedings of the National Academy of Sciences of the United States of America (PNAS) (to appear)

Kong, E., Xia, Y. and Zhong, W. (2018) Composite Coefficient of Determination and Its Application in Ultrahigh Dimensional Variable Screening, Journal of the American Statistical Association, (to appear)

Zeng, X. and Xia, Y. (2018) Asymptotic Distribution for Regression in A Symmetric Periodic Gaussian Kernel Hilbert Space, Statistica Sinica (to appear)

Kong, E. and Xia, Y. (2018) On the Efficiency of Online Approach to Nonparametric Smoothing of Big Data. Statistica Sinica (to appear)

Kong, E. and Xia, Y. (2017) Uniform Bahadur representation for nonparametric censored quantile regression: a redistribution-of-mass approach, Econometric Theory, 33, 242-261

Jiang, H., Saart, P. W. and Xia, Y. (2016) Asymmetric Conditional Correlations in Stock Returns, Annals of Applied Statistics, 10, 989-1018.

Huang, L., Xia, Y. and Qin, X. (2016) Estimation of Semi-Varying Coefficient Time Series Models With ARMA Errors, Annals of Statistics, 44, 1618-1660.

Zhang, W., Li, D. and Xia, Y (2015) Estimation in generalised varying-coefficient models with unspecified link functions, Journal of Econometrics, 187, 238-255

Wang, T. and Xia, Y. (2015) Whittle Likelihood Estimation of Nonlinear Autoregressive Models with Moving Average Residuals, Journal of the American Statistical Association, 110 , 1083-1099

Kong. E and Xia, Y. (2014) An Adaptive Composite Quantile Approach to Dimension Reduction, Annals of Statistics, 42, 1657-1688

Jing Y., Lei, H. and Xia, Y. (2014) Most informative component analysis, Statistica Sinica, 24, 1195-1214

Wang, T. and Xia, Y. (2014) A Piecewise Single-Index Model for Dimension Reduction, Technometrics, 56, 312-324.

Hall, P., Xia, Y. and Xue, J.H. (2013) Simple tiered classifiers. Biometrika, 100, 431-445

Kong, E., Linton, O. and Xia, Y. (2013) Global Bahadur Representation for Nonparametric Censored Regression Quantiles and Its Applications. Econometric Theory, 29, 941-968.

Jiang, Q., Wang, H., Xia, Y. and Jiang, G. (2013) On A Principal Varying Coefficient Model, Journal of the American Statistical Association, 108, 228-236

Kong, E. and Xia Y. (2012) A Single-Index Quantile Regression Model and Its Estimation, Econometric Theory, 28, 730-768

Zhang, W. and Xia, Y. (2012) Twicing local linear kernel regression smoothers, Journal of Nonparametric Statistics, 24, 399-417

Tao, H. and Xia, Y. (2011) Adaptive Semi-varying Coefficient Model Selection, Statistica Sinica, 22,575-599.

Xia, Y. and Tong, H. (2011) Feature Matching in Time Series Modeling (with discussion), Rejoinder, Statistical Science 26, 21-62.

Xia, Y., Xu, J. and Zhang, D. (2010) Dimension Reduction and Semi-parametric Estimation of Survival Models. Journal of the American Statistical Association. 105, 278-290

Kong. E, Tong, H. and Xia Y. (2010) Statistical modelling of nonlinear long-term cumulative effects. Statistica Sinica, 20, 1097-1123

Kong, E., Linton, O. and Xia, Y. (2010) Uniform Bahadur representation for local polynomial estimates of M-regression and its application to the additive model. Econometric Theory, 26, 1529-1564

Xia, Y. (2009) A Note on The Back-fitting Estimation of Additive Models. Bernoulli, 15, 1148-1153

Wang, H. and Xia, Y. (2009) Shrinkage estimation of the varying coefficient model. Journal of the American Statistical Association. 104, 747-757.

Xia, Y. (2009) Model check for multiple regressions via dimension reduction. Biometrika 96, 133-148.

Xia, Y. (2008) A multiple-index model and dimension reduction. Journal of the American Statistical Association, 2008, 103, 1631-1640

Bharti, N., Xia, Y., Bjornstad, O. N. Grenfell, B. T. (2008) Measles on the edge: coastal heterogeneities and  infection dynamics. PLoS ONE 3, e1941.

Wang, H. and Xia, Y. (2008) Sliced regression for dimension reduction. Journal of the American Statistical Association, 103, 811-821

Xia, Y. (2008) A semiparametric approach to canonical analysis. Journal of the Royal Statistical Society Series B, 70, 519-543.

Xia, Y. (2007) A constructive approach to the estimation of dimension reduction directions. Annals of Statistics 35, 2654-2690

Kong, E. and Xia, Y. (2006) Variable selection for the single-index model. Biometrika, 94, 217-229.

Xia, Y. and Hardle, W. (2006) Semi-parametric estimation of partially linear single-index models. Journal of Multivariate Analysis, 97, 1162-1184

Xia, Y. and Tong, H. (2006) Cumulative effects of air pollution on public health. Statistics in Medicine, 25, 3548-3559

Xia, Y., Li, W. K. and Tong, H. (2006) Threshold variable selection using nonparametric methods. Statistica Sinica 17, 365-387.

Xia, Y. (2006) Asymptotic distributions for two estimators of the single-index model. Econometric Theory, 22, 1112-1137

Xia, Y., Gog, J. and Grenfell, B. T. (2005) Semiparametric estimation of the duration of immunity from infectious disease time-series: influenza as a case study. Journal of the Royal Statistical Society Series C 54 659-672.

Xia, Y., Li, W. K., Tong, H. and Zhang, D. (2004) A goodness-of-fit test for single-index models (with discussion). Statistica Sinica, 14, 1-39

Xia, Y., Bjornstad, O. N. and Grenfell, B. T. (2004) Measles metapopulation dynamics: a gravity model for epidemiological coupling and dynamics. The American Naturalist 164, 267-281 (featured by Nature News and Medical News Today)

Xia, Y. and Zhang, W. and Tong, H. (2004) Efficient estimation for semivarying-coefficient models. Biometrika, 91, 661-681.

Glass, K., Xia, Y. and Grenfell, B. T. (2003) Interpreting time-series analyses for continuous-time biological models– measles as a case study. Journal of Theoretical Biology, 223, 19-25.

Xia, Y. and Li, W. K. (2002) Asymptotic behavior of bandwidth selected by cross-validation method under dependence. Journal Multivariate Analysis 83, 265-287.

Xia, Y., Tong, H. and Li, W. K. (2002) Single-index volatility models and estimation. Statistica Sinica, 12, 785-799.

Xia, Y., Tong, H., Li, W. K. and Zhu, L. (2002) An adaptive estimation of dimension reduction space (with discussion). Journal of the Royal Statistical Society Series B, 64, 363-410

Xia, Y., Tong, H., Li, W. K. and Zhu L. (2000) On the estimation of an instantaneous transformation for time series. Journal of the Royal Statistical Society Series B, 62, 383-397.

Xia, Y. and An, H. Z. (1999) Projection pursuit autoregression in time series. Journal of Time Series Analysis, 20, 693-714.

Xia, Y., Tong, H. and Li, W. K. (1999) On extended partially linear single-index models. Biometrika, 86, 831-842.

Xia, Y. and Li, W. K. (1999) On the estimation and testing of functional-Coefficient linear models. Statistica Sinica, 9, 735-758.

Xia, Y. and Li, W. K. (1999) On single-index coefficient regression models. Journal of the American Statistical Association, 94, 1275-1285.

Xia, Y. (1998) Bias-corrected confidence bands in nonparametric regression. Journal of the Royal Statistical Society Series B, 60, 797-811.

 

Editorial service

Associate Editor: Annals of Statistics; Computational Statistics and Data Analysis

 

Computer codes

       R package:  MAVE

       Matlab codes:  hMAVE   |   PLSIM   |  SCA   |  sifc  |  DCVsim   |  SCV   |   MiM   |   pSIM   |  credom I